Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from thyroid, stomach problems. On thyronorm medication. Thyroid test showing TSH done. Should I continue medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
I am suffereing from Thyroid since last 20 months. Initially the TSH was in the range of 12 micro IU/ml.

I am taking thyronorm 75 since last one year. Shall I continue the medicine. I am also sufering from stomach problems. Does it have any side effect.

Please refer my attached report and advise whether I should continue with the medicine.
Posted Sat, 14 Apr 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Radhika 1 hour later

Thanks for the query.

Your test was done two days back and the reports were all normal.

You also complain of stomach problems. Stomach pain, diarrhea are common side effects of this tablet. You should take the tablet 30 minutes to 1 hour before breakfast, on an empty stomach, along with a glass of water.

If you continue getting these problems, you will need to discuss with your Physician.
Stopping the tablet may cause recurrence of the problem. Till then please continue it.

The doctor may consider altering/reducing the doses, you will have to discuss this with him.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor